# SDR A6WA200440203

- Difficulty date: December 11, 2004
- Submitted: December 20, 2004
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 7,532 hours, 6,229 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH, OUTER HANDLE FROZE IN POSITION, WILL NOT DEPLOY.  LUBRICATED OUTER HANDLE ASSEMBLY ON CREW ESCAPE HATCH.  FOUND TO BE IN GOOD WORKING ORDER IAW CRJ AMM 12-20-52-640-803.  (M)
